Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

T. Kuusi - G. Mingione - K. Nystrom

Sharp regularity for evolutionary obstacle problems, interpolative geometries and removable sets

created by mingione on 06 Feb 2013
modified on 06 Feb 2014


Published Paper

Inserted: 6 feb 2013
Last Updated: 6 feb 2014

Journal: J. Math. Pures et Appl. (Ser. IX)
Volume: 101
Pages: 119–151
Year: 2014


In this paper we prove, by showing that solutions have exactly the same degree of regularity as the obstacle, optimal regularity results for obstacle problems involving evolutionary $p$-Laplace type operators. A main ingredient, of independent interest, is a new intrinsic interpolative geometry allowing for optimal linearization principles via blow-up analysis at contact points. This also opens the way to the proof of a removability theorem for solutions to evolutionary $p$-Laplace type equations. A basic feature of the paper is that no differentiability in time is assumed on the obstacle; this is in line with the corresponding linear results


Credits | Cookie policy | HTML 5 | CSS 2.1